# SDR FDEA201207142577

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,356 hours, 39,128 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Unknown
- Location: Cockit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW WILL NOT LOCK SHUT.  HANDLE STUCK OPEN.  INSTALLED OUTER WEATHER SEAL IAW AMM  56-11-53-4.  WINDOW OPERATES NORMAL.  ACFT OK FOR  SERVICE.
